# SDR DALA12016929238

- Difficulty date: December 19, 2012
- Submitted: December 21, 2012
- Operation: Air carrier
- Aircraft: N938DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53353
- Aircraft time: 32,520 hours, 29,310 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Beam
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR INTERIOR BEAM CRACKED IN RADIUS AFT SIDE VIEWED THROUGH LIGHTNING HOLE STA 198.  STOP DRILLED CRACK .250 DIA, LOCATED AND DRILLED NEW ANGLE AND INSTALLED IAW ERA 504823-14 REV 0, DWG 9955752 AND SRM 51-40-01, 51-40-02 AND 51-40-05.  ASSOCIATED ER/A 14-504823 ADDED FOR AC 9238.
